I'm going to see my GP tomorrow about this particular problem, so I'm not requesting medical advice as such, but thought I'd post on here anyway to see if anyone else has had any similar experience. I've been taking Montekulast for about three weeks now, and it has helped my chest and helped to keep my symptoms at bay. However, I went to give blood today and was told it's ok to give blood on this medication and I've donated before without any complications. This time my Heamoglobin level was low, and it was quite a lot lower than it should be. It was 97 g/litre and it should be at least 120 g/litre (according to the info the nurse gave me, which i assumed is correct). This isn't listed as a side effect of the drug, I've never had low Iron/Hb count before and I eat plenty of food containing Iron such as chicken, brown rice, wholemeal bread, fish, eggs and my diet/lifestyle hasn't changed since my Asthma got worse or since I was put on Montekulast, apart from I've been less active, but I don't think this would make my iron levels drop. I've also felt really well the last few weeks compared to before I took them so I'm suprised my Iron is lower than usual as I would expect to feel tired and weak etc.
Anyway, just wonderng if this has happened to anyone, or if anyone has any inisght as to why it would happen?